# SDR SWAA2020090312183

- Difficulty date: August 31, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 43,837 hours, 25,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT FORWARD ENTRY DOOR NEAR FLOOR DAMAGED.  R&R EMERGENCY EXIT LIGHT ASSEMBLY AND HARDWARE PER MM 33-51-01 OPERATIONS CK GOOD.
